Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a fundamental property of a minimum in the calculus of variations and the proof of a theorem of Weierstrass's


Author: W. F. Osgood
Journal: Trans. Amer. Math. Soc. 2 (1901), 273-295
MSC: Primary 49J05; Secondary 49K05
Erratum: Trans. Amer. Math. Soc. 3 (1902), 500.
Erratum: Trans. Amer. Math. Soc. 2 (1901), 486.
MathSciNet review: 1500569
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05, 49K05

Retrieve articles in all journals with MSC: 49J05, 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1901-1500569-1
Article copyright: © Copyright 1901 American Mathematical Society